Metrics

From
Multiple Extensive Complex Odontomas of the Jaws by MAHIMA V GULEDGUD, SAIKRISHNA DEGALA, KARTHIKEYA PATIL and DEEPIKA KESHARI International Journal of Dental Sciences and Research. 2014, 2(6), 128-132 doi:10.12691/ijdsr-2-6-2
Views
19468
Html 19007
Abstract 461
24 October 2014 (publication date) through 23 October 2019 *
10.18 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 12946
PDF1981
Epub602
XML763
PPT2067
Figures7399
Tables134
Export: 1664
RIS561
BibTex514
Endnote589
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
4
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com